EconPapers    
Economics at your fingertips  
 

Optimal bond portfolios with fixed time to maturity

Patrik Andersson and Andreas N. Lagerås

Insurance: Mathematics and Economics, 2013, vol. 53, issue 2, 429-438

Abstract: We study interest rate models where the term structure is given by an affine relation and in particular where the driving stochastic processes are so-called generalized Ornstein–Uhlenbeck processes.

Keywords: Interest rate models; Rolling horizon bonds; Generalized Ornstein–Uhlenbeck processes; Affine term structure; Mean–variance portfolio (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668713001091
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:53:y:2013:i:2:p:429-438

DOI: 10.1016/j.insmatheco.2013.07.009

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:53:y:2013:i:2:p:429-438